# SDR COEA9671102

- Difficulty date: October 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N711FE
- Make and model: Fokker F.27MK 500
- Aircraft serial: 10383
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 0146000065
- Condition: Cracked
- Location: Ws 10760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIP 57-30-04 PAGE 1 X-RAY INSPECTION REVEALED CRACK ON AFT FLANGE OF STRINGER 6, AT NR 8 RIVET FROM LOWER SKIN SPLICE EDGE WS 10760, LEFT WING.  CRACK WAS APPROXIMATELY .4 OF AN INCH IN LENGTH.  REPAIRED IAW F27 SRM CHAPTER 57-13-20 PAGE 14, FIG 8, SHEET 3 OF 3.  (M)
